# SDR ASAA2013030694089

- Difficulty date: March 6, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 4,472 hours, 1,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8210148901
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING IN FRONT OF AFT LT LAVATORY.  INSTALLED LENS.
